RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1960, Volume 15, Issue 5(95), Pages 187–190 (Mi umn6772)  

Scientific notes and problems

On closed mappings

A. D. Taimanov


Full text: PDF file (420 kB)

Bibliographic databases:

Received: 02.03.1959

Citation: A. D. Taimanov, “On closed mappings”, Uspekhi Mat. Nauk, 15:5(95) (1960), 187–190

Citation in format AMSBIB
\Bibitem{Tai60}
\by A.~D.~Taimanov
\paper On closed mappings
\jour Uspekhi Mat. Nauk
\yr 1960
\vol 15
\issue 5(95)
\pages 187--190
\mathnet{http://mi.mathnet.ru/umn6772}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=124880}
\zmath{https://zbmath.org/?q=an:0127.38704|0098.36002}


Linking options:
  • http://mi.mathnet.ru/eng/umn6772
  • http://mi.mathnet.ru/eng/umn/v15/i5/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:146
    Full text:87
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019